MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALB2; BROMCRESOL GREEN DYE-BINDING, ALBUMIN

ROCHE DIAGNOSTICS ALB2; BROMCRESOL GREEN DYE-BINDING, ALBUMIN
Catalog Number 08056692190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qc was acceptable.No other tests were affected.
 
Event or Problem Description
The initial reporter complained of discrepant high results for 1 patient tested for alb2 on a cobas pro c 503 analytical unit compared to an unknown type of analyzer in another laboratory."several" samples were obtained from the patient.The results from the c503 unit were always between 25 g/l and 27 g/l.The results from the other laboratory were always between 15 g/l and 17 g/l.The results from the c503 unit were reported outside of the laboratory.The c503 unit serial number was (b)(4).
 
Additional Manufacturer Narrative
No additional data was provided by the customer.Based on the information provided, the cause of the event could not be determined.
 
Additional Manufacturer Narrative
Na.

Brand Name
ALB2
Common Device Name
BROMCRESOL GREEN DYE-BINDING, ALBUMIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12555648
Report Number1823260-2021-02859
Device Sequence Number4103014
Product Code CIX
UDI-Device Identifier07613336120941
UDI-Public07613336120941
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K033009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue Number08056692190
Device Lot Number54795801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Supplement Date Received by Manufacturer11/04/2021
11/25/2021
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date11/24/2021
12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown